Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 1, Pages 55-68
http://dx.doi.org/10.1155/S1110757X04306170

Dynamic crack propagation between two bonded orthotropic plates

Department of Engineering Mathematics and Physics, Faculty of Engineering, Zagazig University, Zagazig P.O. 44519, Egypt

Received 30 June 2003; Revised 30 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Matbuly, “Dynamic crack propagation between two bonded orthotropic plates,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 55-68, 2004. doi:10.1155/S1110757X04306170